# SDR VNAA2025050800028

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67037412951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00218262 DISCREPANCY: FOUND CORROSION ON LBL 9 SEAT TRACK AT FS 985 AND FS 1005. CORRECTIVE ACTION: INSTALLED NEW SEAT TRACK PN# SH670-37412-951 BETWEEN FS985- FS1005 IAW MHIRJ REO 670-53-00-773 REV-- DATED 2025-02-02
